# SDR ABXA010819

- Difficulty date: April 12, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N707AX
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 70,427 hours, 16,865 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Part number: 257T110320
- Part serial: D00011
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 384 hours, 125 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE GEAR DISAGREE DISPLAYED AND GEAR AMBER LIGHT ILLUMINATED WITH GREEN DOWN LIGHTS ILLUMINATING.  ACCOMPLISHED ABNORMAL PROCEDURE.  ON FINAL, GPWS GAVE TOO LOUD GEAR WARNING.  ACCOMPLISHED GO AROUND.  WHEN GEAR EXTENDED AGAIN, INDICATIONS WERE NORMAL.  REMOVED AND REPLACED THE LANDING GEAR LEVER MODULE IAW B767 AMM 32-31-01-4.  OPS CHECKED GOOD.
